# SDR 06FDEA03942

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bulged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NR 2 CARGO DOOR SKIN BULGING AROUND 8 CUPPED FASTENERS 1-2 INCHES FROM AFT EDGE 8-10 INCHES FROM BOTTOM.  CUT OUT DAMAGE AREA LWR AFT CORNER, FABRICATED SKIN DOUBLER AND FILLER   INSTALLED REPAIR ALODINED & PRIMED. REINSTALLED LEVELING COMPOUND PER SRM 52-00-  2, SRM 52-00-3.
